# SDR ASAA2023100145405

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,956 hours, 9,710 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST SAT ON THE MCDU MENU PAGE. GROUNDED - YES. PERFORMED SATCOM LOCK-UP QRH TO RESTORE SAT ON THE MCDU MENU PAGE. VERIFIED SATCOM IS NOT IN THE LOCK-UP STATE REF FIM 23-15 TASK 801. SATCOM LINK TEST SUCCESSFUL REF AMM 23-15-00/501.
